Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: K
Number of items: 2.

K

Kilicman, Adem and Salleh, Zabidin (2013) On pairwise weakly Lindelof bitopological spaces. Bulletin of the Iranian Mathematical Society, 39 (3). pp. 469-486. ISSN 1017-060X; ESSN: 1735-8515

Kilicman, Adem and Eltayeb, Hassan and Mohd Atan, Kamel Ariffin (2011) A note on the comparison between laplace and Sumudu transforms. Bulletin of the Iranian Mathematical Society, 37 (1). pp. 131-141. ISSN 1018-6301; ESSN:1735-8515

This list was generated on Sun Jun 25 04:36:15 2017 MYT.